Multiple solutions for a $p$-Laplacian system with nonlinear boundary conditions
Bull. Korean Math. Soc. 2014 Vol. 51, No. 1, 99-113
Printed January 1, 2014
Jun Zhou and Chan-Gyun Kim
Southwest University, College of William and Mary
Abstract : A nonlinear elliptic problem involving $p$-Laplacian and nonlinear boundary condition is considered in this paper. By using the method of Nehari manifold, it is proved that the system possesses two nontrivial nonnegative solutions if the parameter is small enough.
Keywords : $p$-Laplacian systems, nonlinear boundary condition, multiple solutions, Nehari manifold
MSC numbers : 35J50, 35J57, 35J66
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd